Geometry of minimal energy yang-mills connections


Journal Article

We prove that energy minimizing Yang–Mills connections on compact homogeneous 4-manifolds are either instantons or split into a sum of instantons on passage to the adjoint bundle. We prove related results for Calabi–Yau 3-folds and for 3—dimensional manifolds of nonnegative Ricci curvature. © 2010 Journal of Differential Geometry.

Full Text

Duke Authors

Cited Authors

  • Stern, M

Published Date

  • January 1, 2010

Published In

Volume / Issue

  • 86 / 1

Start / End Page

  • 163 - 188

Electronic International Standard Serial Number (EISSN)

  • 1945-743X

International Standard Serial Number (ISSN)

  • 0022-040X

Digital Object Identifier (DOI)

  • 10.4310/jdg/1299766686

Citation Source

  • Scopus